Աստղաֆիզիկա =Астрофизика =Astrophysics

Рассеяние электромагнитной волны в одномерной среде с произвольным показателем преломления

Седракян, Д. М. and Геворгян, А. А. and Хачатрян, А. Ж. (2000) Рассеяние электромагнитной волны в одномерной среде с произвольным показателем преломления. Աստղաֆիզիկա, 43 (2). pp. 269-276. ISSN 0571-1712

[img]
Preview
PDF
Download (1183Kb) | Preview
    Item Type: Article
    Additional Information: An electromagnetic wave scatterung in the one-dimentional medium with arbotrary refractive index.
    Uncontrolled Keywords: Sedrakian D. M., Gevorkyan A. H., Khachatrian A. Zh.
    Subjects: Q Science > QB Astrophysics
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 01 Jul 2013 10:10
    Last Modified: 01 Jul 2013 10:10
    URI: http://astro.asj-oa.am/id/eprint/961

    Actions (login required)

    View Item